Topology and dynamics of unstable attractors
Loading...
Official URL
Full text at PDC
Publication date
2007
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Polish acad sciences inst mathematics
Citation
Alonso Morón, M., Sánchez Gabites, J. J. y Rodríguez Sanjurjo, J. M. «Topology and Dynamics of Unstable Attractors». Fundamenta Mathematicae, vol. 197, 2007, pp. 239-52. DOI.org (Crossref), https://doi.org/10.4064/fm197-0-11.
Abstract
This article aims to explore the theory of unstable attractors with topological tools. A short topological analysis of the isolating blocks for unstable attractors with no external explosions leads quickly to sharp results about their shapes and some hints on how Conley's index is related to stability. Then the setting is specialized to the case of flows in R-n, where unstable attractors are seen to be dynamically complex since they must have external explosions
Description
International Conference on Geometric Topology Honoring the 100th Birth Anniversary of Karol Borsuk, JUL 03-10, 2005, Bedlewo, POLAND